MAUDE Adverse Event Report: NEURO - VILLALBA; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

NEURO - VILLALBA; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number 3778-60
Medical Device Problem Codes Failure to Deliver Energy (1211); High impedance (1291)
Health Effect - Clinical Code Therapeutic Effects, Unexpected (2099)
Type of Reportable Event Serious Injury
Event or Problem Description
Information was received from a health care professional through a manufacturer representative regarding a patient implanted with a neurostimulator (ins) for spinal pain.It was reported that the patient had a loss of stimulation and the lead was found to have out of range impedances.The lead will be replaced on (b)(6) 2017.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
NEURO - VILLALBA
call box 6001
villalba PR 00766
MDR Report Key6348937
Report Number6000153-2017-00010
Device Sequence Number16309431
Product Code LGW
UDI-Device Identifier00613994188670
UDI-Public00613994188670
Combination Product (Y/N)N
PMA/510(K) Number
P840001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/22/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/17/2013
Device Model Number3778-60
Device Catalogue Number3778-60
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/20/2017
Supplement Date Received by Manufacturer02/20/2017
Initial Report FDA Received Date02/22/2017
Supplement Report FDA Received Date09/29/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;